# SDR DALA13062480910

- Difficulty date: November 17, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 69,178 hours, 53,945 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrigged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE WAS NO LONGER IN AN ACCEPTABLE CONFIGURATION. MISRIGGED, IMPROPERLY INSTALLED STRAP FOR SLIDE COVER WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SYSTEM AND IS NOT IN COMPLIANCE. TAILCONE SLIDE COVER LANYARD WAS REINSTALLED CORRECTLY.
